# SDR EE4Y20120326150

- Difficulty date: March 26, 2012
- Submitted: March 29, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 21,245 hours, 10,136 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D5547100400000
- Part serial: TS4283
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RUDDER RT SIDE AT STA 80 AND 25" OF THE T/E SKIN WITH LIGHTNING STRIKE.  DAMAGED AREA WAS REPAIRED IAW REPAIR GUIDELINES 70560169/008, UNDER THE NON ROUTINE ITEM: WO A1A079, SUB JOB 3, ITEM 12.
